# SDR REXA2018021200145

- Difficulty date: February 12, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 469-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 19R HAS CORROSION, BETWEEN BS 496 AND 485, IN THE FWD CARGO BAY.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06, & 51-42-21.
